Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
138 Doctors are Online

Feeling anxious without reason, elevated BP. Why ?

Hi, In early morning & sometimes in day time or evening I get a feeling of Anxitey as in fear witout any reason (Ghabrahat)..even sometimes BP goes up to 130/90.... I was a smoker for about 10 Years & its been almost 40 days I had left it..I am 29 Yrs old with no history of any Heart/Diabetic problem..Doing brisk walk for 40 Mins 4 times a week..
Asked On : Thu, 20 Sep 2012
Answers:  2 Views:  341
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response per my evaluation your history is not complete but whatever information is available it appear that you have anxiety disorder most probably panic disorder. But before that all possible causes need to be ruled out for which a detailed evaluation by a physician is required involving thyroid function test and ECG..once it's ruled out you have any physical cause for it psychiatrist can start you on treatment for your problem and you can live a very healthy life.take car
Answered: Thu, 20 Sep 2012
I find this answer helpful
Psychologist Dr. Athullya Pillai's  Response

Thank You for your query

I would like to appreciate the fact that you did quit smoking knowing its ill effects. This rise in Bp could be because of relapacing as we call it.and this is quite normal

Try to relax. Keep yourself active most of the time.Keeping your fingers and hand busy all the time would help you in distracting yourself from the tendency to smoke. Try to find an oral substitute and drink lots of water.

Practicing yoga is one of the most beneficial activity inorder to reduce the tension.Pranayama in yoga especially helps you to relax better and keep your mind and body.

Hope this helps you

Stay Healthy!
Answered: Thu, 20 Sep 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor